Per citar aquest document: http://ddd.uab.cat/record/1914
Some remarks on restriction of the Fourier transform for general measures
Sjölin, Per
Soria, Fernando

Data: 1999
Resum: In this paper we establish a formal connection between the average decay of the Fourier transform of functions with espect to a given measure and the Hausdorff behavior of that measure. We also present a generalization of the classical restriction theorem of Stein and Tomas replacing the sphere with sets of prefixed Hausdorff dimension n - 1 + [alpha], with 0 < [alpha] < 1.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 2 (1999) , p. 655-664, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37972
DOI: 10.5565/PUBLMAT_43299_07
DOI: 10.5565/37972


10 p, 120.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-04-19



   Favorit i Compartir